Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Dall'Acqua - M. Novaga - A. Pluda

Minimal elastic networks

created by pluda on 25 Dec 2017
modified by novaga on 18 Aug 2021

[BibTeX]

Published Paper

Inserted: 25 dec 2017
Last Updated: 18 aug 2021

Journal: Indiana Univ. Math. J.
Volume: 69
Number: 6
Pages: 1909-1932
Year: 2020

ArXiv: 1712.09589 PDF

Abstract:

We consider planar networks of three curves that meet at two junctions with prescribed equal angles, minimizing a combination of the elastic energy and the length functional. We prove existence and regularity of minimizers, and we show some properties of the minimal configurations.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1